Isomorphisms and Automorphisms of Extensions of Bilinear Dimensional Dual Hyperovals and Quadratic APN Functions

Coauthor Ulrich Dempwolff,

J. Group Theory 19, No. 2, (2016), 249-322.



In [5] an extension construction of (n+1)-dimensional dual hyperovals using n-dimensional bilinear dual hyperovals was introduced. Related to this construction, is a construction of APN functions in dimension n+1 using two APN functions in dimension n. In this paper we show, that the isomorphism problem for the (n+1)-dimensional extensions can be reduced to the isomorphism problem of the initial n-dimensional objects. The automorphism problem can be reduced in an analogous way.

[5] U. Dempwolff, Y. Edel: Dimensional dual hyperovals and APN functions with translation groups, J. Algebraic Combin. 39 (2014), 457-496.

Download the preprint as pdf

| home | List of publications |